uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the classification of four-dimensional quadratic division algebras over square-ordered fields
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2002 (English)In: Journal of the London Mathematical Society, Vol. 65, 285-302 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 65, 285-302 p.
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-22141OAI: oai:DiVA.org:uu-22141DiVA: diva2:49914
Available from: 2007-01-11 Created: 2007-01-11 Last updated: 2012-05-09

Open Access in DiVA

No full text

Authority records BETA

Dieterich, Ernst

Search in DiVA

By author/editor
Dieterich, Ernst
By organisation
Department of Mathematics
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 394 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf